RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 6, Pages 1329–1335 (Mi izv1405)  

This article is cited in 1 scientific paper (total in 1 paper)

Some differentiability properties of solutions of elliptic equations with measurable coefficients

N. S. Nadirashvili


Abstract: Solutions of elliptic equations of second order are investigated from the viewpoint of the existence for them of so-called ordinary derivatives of order $k$.
Bibliography: 7 titles.

Full text: PDF file (594 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:3, 601–606

Bibliographic databases:

UDC: 517.9
MSC: 35J15, 35B65
Received: 24.02.1984

Citation: N. S. Nadirashvili, “Some differentiability properties of solutions of elliptic equations with measurable coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1329–1335; Math. USSR-Izv., 27:3 (1986), 601–606

Citation in format AMSBIB
\Bibitem{Nad85}
\by N.~S.~Nadirashvili
\paper Some differentiability properties of solutions of elliptic equations with measurable coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 6
\pages 1329--1335
\mathnet{http://mi.mathnet.ru/izv1405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816860}
\zmath{https://zbmath.org/?q=an:0614.35023}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 3
\pages 601--606
\crossref{https://doi.org/10.1070/IM1986v027n03ABEH001205}


Linking options:
  • http://mi.mathnet.ru/eng/izv1405
  • http://mi.mathnet.ru/eng/izv/v49/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai Nadirashvili, “On derivatives of viscosity solutions to fully nonlinear elliptic equations”, Mosc. Math. J., 11:1 (2011), 149–155  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:96
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020